advertisement
Question
Posted by: girly | 2004/02/10

morning after

my period is supose to only be due on the 18 of Feb.I had unprotected sex on the 31 of Jan and took only two morning after pills on the 2nd of Feb. I started bleeding heavily on the 7th of Feb.Could you please try to explain this

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is most likely an effect of the morning after pill. You may also find that your period is delayed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: anon | 2004/02/10

the morning after pill does some funny things to your cycle, really messes it up. i have taken it, the symptom i had was reciving my period 2 weeks early!, or to put it another day 7 days after taking it, a week to the day!, plus it was light and didnt last for so long, for others it is heavy, all depends on the induvidual

Reply to anon
Posted by: bm | 2004/02/10

when taking the morning after, it gives you the symptoms of pms...and you should get your period on the 5th day after taking it, this is normal!!!!

Reply to bm

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement